# SDR SWIA202161649

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Part number: 601R3831231
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL FROM FS 364 TO FS 409+16 HAS CORROSION    (C-CHECK RO 10/07/2021)   REMOVED AND INSTALLED NEW SERVICABLE R/H SIDE SEAT RAIL FROM F.S. 364.00 TO F.S. 409.00+16 IAW CRJ 200 AMM 53-01-11-000-802 AND AMM 53-01-11-400-802
